# SDR IPXA2022041281120

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 28,371 hours, 10,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEXTERIOR EMERGENCY LIGHT INOPRELAMPED EXTERIOR EMERGENCY LIGHT PER 767 MM 33-51-16-962-001. OPS CHECK NORMAL
